# SDR IPXA2022072884650

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A5461139220000
- Part serial: NSN
- Condition: Cracked
- Location: Pylon 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPRECOOLER PANEL 413BL HAS 1EA CRACK ON LOWER CORNER.ACCOMPLISHED DOUBLER REPAIR PER SRM 54-52-51 FIG 205.
